# SDR AALA201802129074

- Difficulty date: February 9, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 53,423 hours, 23,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Detached
- Location: Assist Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR ASSIST HANDLE COVER HAS COME OFF.    REMOVED AND REPLACED THE DOOR ASSIST HANDLE COVER.  NO FURTHER DEFECTS NOTED.
